# SDR AALA20111010TUL02

- Difficulty date: October 10, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 60,956 hours, 21,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT AT STATION 1681 CORRODED.  ACCOMPLISHED REPAIR PER AARD 51-10-05-1.
